Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Have stabbing pains in leg and lower back feels achy. What to do?

Feb 2014
User rating for this question
Very Good
Answered by

Orthopaedic Surgeon, Joint Replacement
Practicing since : 2004
Answered : 5931 Questions
I have stabbing pains in my left leg, my lower back feels achy and I have experienced a sudden loss of use of leg when I was walking down some stairs, I regained it back immediately but I had to hold on to the railing in order to not fall
my e-mail addres is YYYY@YYYY
Thank you.
Posted Fri, 2 Nov 2012 in Back Pain
Answered by Dr. Saurabh Gupta 1 hour later

Thanks for posting your query.

You might be suffering from prolapsed intervertebral disc(PIVD),Lumbar spondylosis, or lumbar spinal stenosis.

To allow me to help you better, please let me know if you also have any of the following complaints:

*Any kind of loss of sensation and tingling in legs
*Weakness in legs
*Any bladder and bowel disturbances
*Standing and walking aggrevate the symptoms while sitting/forward stooping *relieves the symptoms.
*Stiffness in back that decreses after activity & exercise.

Once I have these answers, we would be able to discuss the treatment better.

Waiting for your reply.

Wishing you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor